# SDR 97ZZZX4396

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232K
- Make and model: Gulstm GIV
- Aircraft serial: 1232
- System (JASC): 2910 · Hydraulic System, Main
- Part: Acoustic Filter
- Part number: 84030114
- Condition: Cracked
- Location: Rt Engine
- Part time: 1,423 hours
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND DURING TAXI, FLIGHT HYDRAULIC SYSTEM (RT) INDICATED RED (LOW LEVEL).  MAINTENANCE FOUND RT ACOUSTIC FILTER, PN 840-30114, SN 594A, MANUFACTURED BY PULSCO DIVISION OF TOLO, INC., SANTA ANA, CA, LEAKING AROUND THE UPPER WELD.  UPON REMOVING FILTER, 1 INTER BAFFLE FELL OUT.  ROUTED UNIT TO GAC FOR EVALUATION.
